GENERAL COVER OF MODULES AND SOME RELATED RESULS
Corresponding Author(s) : Nguyen Quoc Tien
UED Journal of Social Sciences, Humanities and Education,
Vol. 9 No. 3 (2019): UED JOURNAL OF SOCIAL SCIENCES, HUMANITIES AND EDUCATION
In this studying, we introduce the concept(definition) of general cover of a module, endomorphism coinvariant module and some of their properties. The paper also provides some results concerning the dual of Schroder-Bernstein problem for endomorphism coinvariant modules.
 S. Singh, A.K. Srivastava (2012). Dual automorphism-invariant modules. J. Algebra, 371, 262-275.
 T.K. Lee, Y. Zhou (2013). Modules which are invariant under automorphisms of their injective hulls. J. Algebra Appl., 12 (2).
 P. A. Guil Asensio, D. K. Tutuncu and A. K. Srivastava (2015). Modules invariant under automorphisms of their covers and envelopes. Israel Journal of Mathematics, 206, 457-482.
 R. T. Bumby (1965). Modules which are isomorphic to submodules of each other. Arch. der Math., 16, 184-185.
 P. A. Guil Asensio, B. Kalebogaz, A. K. Srivastava (2018). The Schroder-Bernstein problem for modules. J.Algebra, 498(15), 153-164.
 J. Xu (1996). Flat Covers of Modules. Lecture Notes in Mathematics, 1634. Springer-Verlag, Berlin.
 S. E. Dickson and K. R. Fuller (1969). Algebras for which every indecomposable right module is invariant in its injective envelope. Pacic Journal of Mathematics, 31, 655-658.
 N. Er, S. Singh, A.K. Srivastava (2013). Rings and modules which are stable under automorphisms of their injective hulls. J. Algebra, 379, 223-229.
 L. E. T. Wu and J. P. Jans (1967). On quasi-projectives. Illinois Journal of Mathematics, 11 (1967), 439-448.
 Alberto Facchini (2019). Semilocal Categories and Modules with Semilocal Endomorphism Rings. Progress in Mathematics, 331.